RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 250, Number 3, Pages 573–577 (Mi dan43308)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Approximation of piecewise-smooth functions by the eigenelements of two Sturm–Liouville problems

V. V. Smelov

Computing Centre of Siberian Branch of the USSR Academy of Sciences, Novosibirsk

Full text: PDF file (566 kB)

Bibliographic databases:

UDC: 518.12+519.34
Presented: . . 
Received: 02.07.1979

Citation: V. V. Smelov, “Approximation of piecewise-smooth functions by the eigenelements of two Sturm–Liouville problems”, Dokl. Akad. Nauk SSSR, 250:3 (1980), 573–577

Citation in format AMSBIB
\Bibitem{Sme80}
\by V.~V.~Smelov
\paper Approximation of piecewise-smooth functions by the eigenelements of two Sturm--Liouville problems
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 250
\issue 3
\pages 573--577
\mathnet{http://mi.mathnet.ru/dan43308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0557793}
\zmath{https://zbmath.org/?q=an:0472.41020}


Linking options:
  • http://mi.mathnet.ru/eng/dan43308
  • http://mi.mathnet.ru/eng/dan/v250/i3/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Smelov, “O predstavlenii kusochno-gladkikh funktsii bystroskhodyaschimisya trigonometricheskimi ryadami”, Sib. zhurn. vychisl. matem., 2:4 (1999), 385–394  mathnet  zmath
    2. V. V. Smelov, “Approximate solution of a mixed problem for a parabolic equation by means of a special basis of functions”, J. Appl. Industr. Math., 1:1 (2007), 105–115  mathnet  crossref  mathscinet
    3. V. V. Smelov, “Approksimatsiya kusochno-gladkikh funktsii malochislennym binarnym bazisom iz sobstvennykh funktsii dvukh zadach Shturma–Liuvillya so vzaimno simmetrichnymi granichnymi usloviyami”, Sib. zhurn. vychisl. matem., 10:1 (2007), 89–104  mathnet
  • Number of views:
    This page:17
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019